Duke Mathematical Journal

Irreducible modular representations of $\mathrm{GL}_2$ of a local field

L. Barthel and R. Livné

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 75, Number 2 (1994), 261-292.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077287613

Mathematical Reviews number (MathSciNet)
MR1290194

Zentralblatt MATH identifier
0826.22019

Digital Object Identifier
doi:10.1215/S0012-7094-94-07508-X

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Secondary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields

Citation

Barthel, L.; Livné, R. Irreducible modular representations of GL 2 of a local field. Duke Math. J. 75 (1994), no. 2, 261--292. doi:10.1215/S0012-7094-94-07508-X. http://projecteuclid.org/euclid.dmj/1077287613.


Export citation

References

  • [BL] L. Barthel and R. Livné, Modular representations of $\mathrmGL_2$ of a local field: the ordinary, unramified case, to appear in J. Number Theory.
  • [BZ] I. N. Bernšteĭ n and A. V. Zelevinskiĭ, Representations of the group $GL(n,F),$ where $F$ is a local non-Archimedean field, Uspehi Mat. Nauk 31 (1976), no. 3(189), 5–70.
  • [Se1] J.-P. Serre, Linear representations of finite groups, Springer-Verlag, New York, 1977.
  • [Se2] J.-P. Serre, Arbres, amalgames, $\rm SL\sb2$, Astérisque, vol. 46, Société Mathématique de France, Paris, 1977.
  • [Sr] B. Srinivasan, On the modular characters of the special linear group $SL(2,\,p\spn)$, Proc. London Math. Soc. (3) 14 (1964), 101–114.
  • [Te] J. Teitelbaum, Modular representations of $\rm PGL\sb 2$ and automorphic forms for Shimura curves, Invent. Math. 113 (1993), no. 3, 561–580.
  • [Vi] M.-F. Vignéras, Représentations modulaires de $\rm GL(2,F)$ en caractéristique $l,\;F$ corps $p$-adique, $p\neq l$, Compositio Math. 72 (1989), no. 1, 33–66.